Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
alina

Accutane users--can we take a multivitamin

Recommended Posts

Hey guys, I really dont feel like popping a bunch of pills like a vit. E, C, D, etc, and the multivitamins all have vitamin A in them. What are we aloud to do?? Thanks in advance!!!

Share this post


Link to post
Share on other sites
Hey guys, I really dont feel like popping a bunch of pills like a vit. E, C, D, etc, and the multivitamins all have vitamin A in them. What are we aloud to do?? Thanks in advance!!!

Share this post


Link to post
Share on other sites

my derm prohibited me from taking any multivitamin with Vitamin A in it.

since, as you said, all multi's have Vit A in them, i have basically just stayed off my multivitamins for the duration of my Accutane treatment. i still take C and Zinc separately for general health. Plus, i try to get as much vitamins/minerals/nutrition from food as possible.

Share this post


Link to post
Share on other sites

I heard you could continue to take a multi if it has less than 100% the RDA of Vit A, but my derm said not to take it just to be safe because you get quite a bit of Vit A from foods you eat everyday anyway, especially processed foods which are often fortified. To be safe I am not going to eat anything that has too much Vit A in it, unless it's in the form of beta carotene.

Share this post


Link to post
Share on other sites

why can't you just find a multi with 100% as beta carton...whatever, lol, forgot how to spell it...that would be safe?

Share this post


Link to post
Share on other sites

Hey...I wondered the same thing but my derm told me not to take the multi-vitamin. I thought that not taking the vitamin would make me tired and that I would get sick easier but that hasn't been the case at all and I've been off of them for about 5 months. I only take C and E. Hope this helps!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×